Ramesh Garimella

Professor and Chair

rameshg@uca.edu

MCS 233

(501) 450-3147


Education: Ph.D. Mathematics, University of Toledo, 1986

Spring 2022 Teaching:  Complex Variables – Math 4385/5385

Office Hours: T 10:45 -11:45, W: 10-11; R9:15 – 10:15

Research Interests: Functional Analysis and Operator Theory

Recent Publications

  • Two forms of the solution of an operator equation ( preprint 2021)
  • Images of various parts of the spectrum of a bounded linear operator under analytic functions (preprint 2020)
  • Continuity of epimorphisms between some commutative Banach algebras ( preprint 2020)
  • An Operator Equation, KDV Equation and Invariant Subspaces (co-authored with V. Hrynkiv and A.R.Sourour), Proc. Amer. Math. Soc. 138 (2010), 717 – 724
  • A Theoretic Control Approach in Signal-Controllesd Metabolic Pathways (co-authored with Uma Garimella and Weijiu Liu), Mathematical Biosciences and Engineering Journal, Volume 4 (3), 2007, pp. 471-488.
  • A solution of an operator equation related to the KdV equation (co-authored with V. Hrynkiv and A.R.Sourour), Linear Algebra and its Applications, 418 (2006), pp. 788-792.
  • Inequalities for absolute maxima of a polynomial and its derivative (co-authored with Yung-Way Liu), Analysis Mathematica, 29 (2003), pp. 171-180